# SDR DHL9780151C

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Engine: Ge CFM562
- System (JASC): 7520 · Engine Cooling System
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, COOLING SHROUD VENT BOX ON NR 2 ENGINE IS CRACKED.  INSTALLED REPAIR ANGLE ON TOP SHROUD PER SRM 51-1-1.
